Ákos G.Horváth
Ákos G.Horváth
Professor at Dept. of Geometry, Mathematical Institute, Budapest University of Technology and
E-mail megerősítve itt: math.bme.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On bisectors in Minkowski normed spaces
AG Horváth
Acta Mathematica Hungarica 89 (3), 233-246, 2000
312000
Semi-indefinite inner product and generalized Minkowski spaces
ÁG Horváth
Journal of Geometry and Physics 60 (9), 1190-1208, 2010
292010
Angles in normed spaces
V Balestro, ÁG Horváth, H Martini, R Teixeira
Aequationes mathematicae 91 (2), 201-236, 2017
192017
Hyperbolic plane geometry revisited
ÁG Horváth
Journal of Geometry 106 (2), 341--362, 2015
172015
Conics in normed planes
AG Horváth, H Martini
Extracta Math. 26 (1), 21-43, 2011
142011
On the connection between the projection and the extension of a parallelotope
ÁG Horváth
Monatshefte für Mathematik 150 (3), 211-216, 2007
122007
On the boundary of an extremal body
AG Horváth
Beiträge zur Algebra und Geometrie 40 (2), 331-342, 1999
121999
On Dirichlet-Voronoi cell Part I. Classical problems
ÁG Horváth
Periodica Polytechnica Mechanical Engineering 39 (1), 25-42, 1995
121995
On the Dirichlet—Voronoi cell of unimodular lattices
AG Horváth
Geometriae Dedicata 63 (2), 183-191, 1996
111996
Semi-inner products and the concept of semi-polarity
Á G.Horváth, Z Lángi, M Spirova
Results in Mathematics 71, 127-144, 2017
10*2017
Isometries of Minkowski geometries
ÁG Horváth
Linear Algebra and its Applications, 2016
102016
Malfatti's problem on the hyperbolic plane
ÁG Horváth
Studia Sci. Math. DOI: 10.1556/SScMath.2014.1276 51 (2), 201, 2014
102014
Normally distributed probability measure on the metric space of norms
ÁG Horváth
Acta Mathematica Scientia 33 (5), 1231-1242, 2013
102013
Premanifolds
AG Horvath
Note di Matematica 31 (2), 17-51, 2011
92011
Bisectors in Minkowski 3-space.
AG Horváth
Beiträge zur Algebra und Geometrie 45 (1), 225-238, 2004
92004
Maximum volume polytopes inscribed in the unit sphere
Á G.Horváth, Z Lángi
Monatshefte für Mathematik 181 (2), 341-354, 2016
82016
On the volume of the convex hull of two convex bodies
ÁG Horváth, Z Lángi
Monatshefte für Mathematik ,DOI: 10.1007/s00605-013-0526-x 174, 219-229, 2014
82014
Bounded representation and radial projections of bisectors in normed spaces
AG Horváth, H Martini
Roucky Montain J. Math. 43 (1), 179-191, 2013
82013
Formulas on hyperbolic volume
ÁG Horváth
Aequationes mathematicae 83 (1-2), 97-116, 2012
82012
VOLUME OF CONVEX HULL OF TWO BODIES AND RELATED PROBLEMS
Á G.Horváth
Discrete Geometry and Symmetry. Springer Proceedings in Mathematics …, 2018
72018
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20